Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Birth control pills/period question

I was taking the birth control pills for 2 months and then was starting a new pack. and on the last week of the pills from the second pack is when i would have my so called period about in the middle of the week. Now i started the third pack and only took about 4 days of the pills and started to have some spotting. But then close to a week later i started getting cramps and then the period came. I would like to know do i go from my origional period from the pill pack or the period from stopping the pills. How do i determine my ovulation days/ next suspected period days? There was a good couple of days that i was feeling really good and wanted to have sex a lot. Lately i have been moody, emotional some tingly sensations in my breasts and tired, is it onset of period or what. first period 3/13-3/18 and second 3/22-3/26. Any advice or anyone go through this.

 
Traci1979

Asked by Traci1979 at 6:53 PM on Apr. 9, 2010 in Trying to Conceive

Level 7 (166 Credits)
This question is closed.
Answers (6)
  • i had the same thing happened and found out i was pregnant... it was implantation bleeding... i would get a test soon :)
    Anonymous

    Answer by Anonymous at 7:04 PM on Apr. 9, 2010

  • did you ever mess them up? like for got one ? sometimes missing a pill or 2 can throw u off
    iliana90

    Answer by iliana90 at 7:04 PM on Apr. 9, 2010

  • I believe i only forgot one pill and the rest i would take everyday around 10 am or within the hour.
    Traci1979

    Answer by Traci1979 at 7:07 PM on Apr. 9, 2010

  • then i agree it could be implantation.... get a test done! good luck
    iliana90

    Answer by iliana90 at 7:11 PM on Apr. 9, 2010

  • thank you but i would also like to know when people stop taking there pills would they just having spotting till there next period or just have like another period?
    Traci1979

    Answer by Traci1979 at 7:18 PM on Apr. 9, 2010

  • I think that your not PG,, but I would quit all pills until I knew for sure,, and use back up until,, Unless you want to be PG!!! Let us know yes or no,,, I hate it when I never find out the out come, LOL!
    kimigogo

    Answer by kimigogo at 7:19 PM on Apr. 9, 2010

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN